# SDR HALA2010011400021

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,080 hours, 5,029 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 209024
- Condition: Malfunctioned
- Location: Bleed Air
- Part time: 26,080 hours, 5,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "R"-DUCT PRESS-(PNEUMATIC) GAGE INDICATED LOW - (ON CLIMB OUT AND CRUISE) 13 PSI (LEFT SIDE=32PSI).  REMOVED AND REPLACED RT PRSOV PER AMM 36-11-09.  LEAK CHECK OPS CHECK OK.  OK FOR SERVICE.
